# SDR HNAA2008121900353

- Difficulty date: December 19, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 33,704 hours, 36,663 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Switch
- Condition: Dirty
- Location: Power Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN ADVANCING POWER LEVER FOR TAKEOFF AT APPROXIMATELY 30 PERCENT TORQUE NUMBER 2 PROPELLER FEATHERED.  INSPECT ENGINE CONTROL PANEL NO FLAG NOTED.  CLEANED POWER LEVER SWITCHES 6126-S6 THRU S 13.  COMPLY WITH WORK CARD 61-20-03Q AND 61-20-04Q.
